Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Welbutrin SR mopey

Posted by terra miller on May 4, 2002, at 22:14:44

In reply to Re: Welbutrin SR, posted by mopey on May 4, 2002, at 21:47:22

hi. i get headaches all the time that are therapy related (had them before the wellbutrin and still have them, that sort of thing.)

i haven't noticed any difference, ie: that the wellbutrin makes them worse. i've only "migrained" twice that i know of.

i will say that for me, some of the "start-up" side-effects that went away after 4-6 weeks included headaches. they went away after that. and when i would increase my dose i would get headaches for 3-4 days until my body had adjusted.

i am currently taking wellbutrin i.r.

take care,
~terra


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:terra miller thread:104924
URL: http://www.dr-bob.org/babble/20020503/msgs/105103.html